Alert archive / Nebraska / Flash Flood Warnings in 2009
Flash Flood Warning 5, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jun 10, 2009, 6:19 PM MDT for Cheyenne County, Nebraska. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2009, 6:19 PM MDT (00:19 UTC)
- Expired
- Jun 10, 2009, 10:16 PM MDT
- In force
- 4 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Cheyenne County, NE
The radar
The Cheyenne radar (KCYS), 164 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 6:30 PM MDT | FLASH FLOOD | Sidney, NE | HEAVY RAINFALL HAS CAUSED WATER OVER CURBS IN DOWNTOWN SIDNEY. THE WATER IS FLOWING INTO BUSINESSES AND HOMES. MANY RODS IN THE DOWNTOWN AREA ARE CLOSED. SIDNEY DRAW IS NOW 20 TO 40 FEET WIDE AND RUNNING FAST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1193 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KCYS 110019
FFWCYS
NEC033-110430-
/O.NEW.KCYS.FF.W.0005.090611T0019Z-090611T0430Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
619 PM MDT WED JUN 10 2009
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* FLASH FLOOD WARNING FOR MELTING SNOW IN...
SOUTHERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA
* UNTIL 1030 PM MDT
* AT 616 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING ACROSS THE WARNED AREA. STRONG THUNDERSTORMS PRODUCING
HEAVY RAIN OF 2 TO 3 INCHES CAUSED STREET FLOODING ACROSS
SIDNEY AS WELL AS SOME BUSINESSES RECEIVING WATER.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 40 AND
77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN
THE WARNED AREA.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 4100 10261 4099 10266 4099 10330 4128 10330
4128 10262
$$3 follow-up statements
621
WGUS75 KCYS 110240
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
840 PM MDT WED JUN 10 2009
NEC033-110430-
/O.CON.KCYS.FF.W.0005.000000T0000Z-090611T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE NE-
840 PM MDT WED JUN 10 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MELTING SNOW IN SOUTHERN
CHEYENNE COUNTY UNTIL 1030 PM MDT...
AT 829 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED WATER IN
SOME AREAS OF SIDNEY THAT IS STARTING TO RECEDE. THERE ARE ALSO
SEVERAL ROADS CLOSED DUE TO FLOODING IN THE SIDNEY AREA STILL.
SLOW MOVING STORMS OVER KIMBALL AREA WILL MOVE EAST INTO THE WARNED
AREA WITH RAINFALL AMOUNTS OF UP TO A QUARTER OF AN INCH. THIS WILL
CAUSE ISSUES IN AN AREA ALREADY AGGRAVATED BY HIGH FLOOD WATERS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...SIDNEY...BROWNSON...COLTON...LODGEPOLE...LORENZO...MOUNT
VERNON...SIDNEY AIRPORT AND SUNOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4100 10261 4099 10266 4099 10330 4128 10330
4128 10262
$$004
WGUS75 KCYS 110249 CCA
FFSCYS
FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
840 PM MDT WED JUN 10 2009
NEC033-110430-
/O.COR.KCYS.FF.W.0005.000000T0000Z-090611T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE NE-
840 PM MDT WED JUN 10 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EXCESSIVE RAINFALL IN
SOUTHERN CHEYENNE COUNTY UNTIL 1030 PM MDT...
AT 829 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED WATER IN
SOME AREAS OF SIDNEY THAT IS STARTING TO RECEDE. THERE ARE ALSO
SEVERAL ROADS CLOSED DUE TO FLOODING IN THE SIDNEY AREA STILL.
SLOW MOVING STORMS OVER KIMBALL AREA WILL MOVE EAST INTO THE WARNED
AREA WITH RAINFALL AMOUNTS OF UP TO A QUARTER OF AN INCH. THIS WILL
CAUSE ISSUES IN AN AREA ALREADY AGGRAVATED BY HIGH FLOOD WATERS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...SIDNEY...BROWNSON...COLTON...LODGEPOLE...LORENZO...MOUNT
VERNON...SIDNEY AIRPORT AND SUNOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4100 10261 4099 10266 4099 10330 4128 10330
4128 10262
$$071
WGUS75 KCYS 110416
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1016 PM MDT WED JUN 10 2009
NEC033-110430-
/O.CAN.KCYS.FF.W.0005.000000T0000Z-090611T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE NE-
1016 PM MDT WED JUN 10 2009
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN CHEYENNE
COUNTY IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4100 10261 4099 10266 4099 10330 4128 10330
4128 10262
$$
WEILANDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:24 PM MDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jun 10, 3:24 PM MDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 324 PM MDT WED JUN 10 2009 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT... THUNDERSTORMS HAVE DEVELOPED EARLY THIS AFTERNOON OVER THE CWA...WITH THE STRONGEST STORMS IN THE WEST CENTRAL PANHANDLE. A TORNADO AND FUNNEL CLOUDS HAVE BEEN OBSERVED IN THE VICINITY OF KBFF SINCE 220 PM. A SHORTWAVE TROUGH WAS CURRENTLY MOVING ACROSS THE CENTRAL ROCKIES AND A STATIONARY FRONT WAS LOCATED NEAR THE CONTINENTAL DIVIDE. TEMPERATURES SEEMED TO HAVE WARMED MORE THAN ANTICIPATED AND HAS MADE THE ATMOSPHERE OVER MUCH OF THE CWA UNSTABLE. CAPE VALUES WERE BETWEEN 800 AND 1200 J/KG AND THE 0-6KM SHEAR WAS FAVORABLE FOR STRONG STORMS. MOST OF THE THUNDERSTORMS WILL BE DURING THE EVENING HOURS...WITH SOME LINGERING SHOWERS AGAIN AFTER MIDNIGHT. MOIST... LIGHT EASTERLY BOUNDARY LAYER WINDS SHOULD ALLOW FOR LOW CLOUDS AND SOME FOG TO FORM OVER THE EAST PART OF THE CWA LATER TONIGHT AND INTO MID MORNING THURSDAY. SHOWERS AND THUNDERSTORMS WILL AGAIN AT LEAST BE SCATTERED IN COVERAGE THURSDAY AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG PER THE SPC OUTLOOK BUT MAY DEPEND ON HOW MUCH WARMING OCCURS ON THURSDAY. GUIDANCE KEEPS HIGH TEMPERATURES IN THE UPPER 50S TO LOWER 60S ON THURSDAY. .LONG TERM...FRIDAY THROUGH WEDNESDAY... A VERY STAGNANT...YET ACTIVE PATTERN ACROSS NORTH AMERICA WILL CONTINUE THROUGH MUCH OF THE EXTENDED PERIOD. A NEARLY STATIONARY LARGE AMPLITUDE TROUGH ACROSS THE WESTERN CONUS WILL MAINTAIN SOUTHWEST FLOW ACROSS THE INTERMOUNTAIN WEST. A NEARLY ENDLESS SUPPLY OF SHORTWAVES WILL INTERACT WITH AMPLE LOW/MID-LEVEL MOISTURE TO FUEL DAILY SHOWERS/THUNDERSTORMS...WHICH WILL BE MOST NUMEROUS DURING THE AFTERNOON/EVENING HOURS. TEMPERATURES WILL GRADUALLY WARM BACK TO NEAR 70 WEST...AND 70S TO LOW 80S EAST BY THE MIDDLE OF NEXT WEEK. && .AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE CWA THROUGH THE EVENING. MVFR CEILINGS AND VISIBILITIES WILL BE ASSOCIATED WITH THE STRONGER ACTIVITY DURING THAT TIME. CEILINGS WILL LOWER AFTER 04Z MAINLY OVER AREAS EAST OF THE LARAMIE RANGE. CEILINGS SHOULD BE IFR BETWEEN 06Z AND 15Z WITH AREAS OF FOG REDUCING VISIBILITIES TO BETWEEN 2 AND 4 MILES. AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THURSDAY WITH MVFR CEILINGS AND VISIBILITIES ASSOCIATED. && .FIRE WEATHER...THE DISTRICT REMAINS IN FULL GREEN-UP WITH RECENT RAINS. ADDITIONAL RAIN WILL CONTINUE TO LIMIT FIRE WEATHER CONCERNS THROUGHOUT THE DISTRICT. OVERNIGHT HUMIDITY RECOVERIES WILL BE EXCELLENT THROUGH THE PERIOD. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. &&
Hazardous weather outlook, Jun 10, 10:51 AM MDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1051 AM MDT WED JUN 10 2009 WYZ059>070-111700- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 1051 AM MDT WED JUN 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS SOUTHEAST WYOMING THIS AFTERNOON AND EVENING. SOME STORMS WILL PRODUCE HEAVY RAIN AND SMALL HAIL ESPECIALLY NEAR THE COLORADO BORDER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-111700- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 1051 AM MDT WED JUN 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE WESTERN NEBRASKA PANHANDLE. SOME STORMS IN THE SOUTHERN PANHANDLE WILL PRODUCE HEAVY RAIN AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 10, 5:20 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
520 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLASH FLOOD BRIDGEPORT 41.67N 103.10W
06/10/2009 MORRILL NE LAW ENFORCEMENT
HEAVY RAINFALL IN BROADWATERN HAS CAUSED STREET FLOODING.
ALSO MANY ROADS ARE CLOSED AROUND BAYARD DUE TO HEAVY
RAIN PRODUCING WATER OVER THE ROADS.
&&
MWEILANDLocal storm report, Jun 10, 5:25 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
525 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLASH FLOOD BRIDGEPORT 41.67N 103.10W
06/10/2009 MORRILL NE LAW ENFORCEMENT
HEAVY RAINFALL IN BROADWATER HAS CAUSED STREET FLOODING.
ALSO MANY ROADS ARE CLOSED AROUND BAYARD DUE TO HEAVY
RAIN PRODUCING WATER OVER THE ROADS.
&&
AAHSpecial weather statement, Jun 10, 5:44 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 544 PM MDT WED JUN 10 2009 NEZ054-055-WYZ069-070-110045- CHEYENNE-CHEYENNE FOOTHILLS-KIMBALL-PINE BLUFFS- 544 PM MDT WED JUN 10 2009 ...SIGNIFICANT WEATHER ADVISORY FOR KIMBALL...SOUTHEASTERN LARAMIE AND WESTERN CHEYENNE COUNTIES UNTIL 645 PM MDT... AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF SIDNEY TO 8 MILES SOUTH OF CHEYENNE. THE LINE WAS MOVING TO THE SOUTH AT 10 MPH...WITH THE INDIVIDUAL STORMS MOVING EAST AT 15 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER...WIND GUSTS TO 50 MPH AND HEAVY RAIN ARE LIKELY WITH THE STRONG STORMS. BETWEEN 530 PM AND 540 PM... PEA SIZED HAIL COVERED THE GROUND 9 MILES TO THE SOUTHEAST OF BURNS. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 379 AND 402. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 64. WEILAND
Local storm report, Jun 10, 5:47 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
547 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 9 SE BURNS 41.10N 104.24W
06/10/2009 M0.25 INCH LARAMIE WY TRAINED SPOTTER
CONSIDERABLE PEA SIZED HAIL FELL BETWEEN 530 PM AND 540
PM AND WAS COVERING THE GROUND.
&&
MWEILANDLocal storm report, Jun 10, 5:59 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
559 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL POTTER 41.22N 103.31W
06/10/2009 M0.25 INCH CHEYENNE NE LAW ENFORCEMENT
PEA SIZED HAIL AND HEAVY RAIN FELL BETWEEN POTTER AND
BRONSON BETWEEN 545 AND 555.
&&
MWEILANDSpecial weather statement, Jun 10, 6:12 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 612 PM MDT WED JUN 10 2009 WYZ066-069-070-110115- CHEYENNE FOOTHILLS-LARAMIE RANGE-PINE BLUFFS- 612 PM MDT WED JUN 10 2009 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 715 PM MDT... AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FEDERAL TO 12 MILES SOUTHWEST OF CHEYENNE...MOVING EAST AT 25 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER...WIND GUSTS TO 50 MPH AND HEAVY RAIN ARE LIKELY WITH THIS LINE OF STORMS. CHEYENNE WILL BE AFFECTED BY THE STRONG STORMS BETWEEN 630 AND 645 PM. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 344 AND 382. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 0 AND 9. WEILAND
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 9:43 PM MDT | Areal Flood Advisory | CYS | Kimball | 4 hr |
| Jun 11, 2:37 PM MDT | Areal Flood Advisory | CYS | Banner, Scotts Bluff | 4 hr |
| Jun 11, 5:46 PM MDT | Areal Flood Advisory | CYS | Cheyenne, Kimball | 46 min |
Nearby
Flash Flood Warnings in Nebraska, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.